Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding, lower abdominal pain, lost bladder control after having sex. Periods delayed. Pregnancy chances?

hi. My girl friend and i had sex on 8 feb 2013. Her last menstrual bleeding started on 28 january 2013 and ended on 1st February. We had sex on 1st Feb , 8th Feb and 14th Feb (on 14th i did not ejaculate). She took ipill on 1st Feb, 8th Feb and 9th Feb. She had non-menstrual bleeding and lower abdominal pain from 10Feb to around 13th Feb. She also had lost bladder control for around 6 days starting from 10th Feb. Things normalised around 8th Feb. Her periods have been regular and the due date was 28th Feb. Its 14th march today but she still have no period. She took pregnancy test on 5th and 10th march , both negative. How strong is chance of pregnancy
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for using health care magic
well sometimes bleeding may occur after taking morning after pill.. plus it can also cause hormonal imbalance which can cause delay in period..
beside pregnancy there are many reason for delayed periods like stress , physically heavy activity etc
but if you had unprotected sex there are always chances of pregnancy..
take urine pregnancy test.. but do not trust its result blindly.. you can go for more reliable test like beta hcg level or ultrasound..
take care..
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor